# SDR SWAA2024070307691

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 55,111 hours, 33,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE HOUSING PARTIALLY DETACHED FROM DOOR AND SLIDE FELL OUT OF HOUSING.<[01] 01 - REMOVED AND REPLACED FORWARD ENTRY SLIDE REF MT 725-61-06.
